# SDR GLBA20030528

- Difficulty date: January 8, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 16,048 hours, 19,721 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Dirty
- Location: Transduser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

104 PERCENT, N1 WITH 2000 LB TORQUE ON NR 2 ENG, CLEANED CONNECTOR ON TORQUE TRANSDUSER ON NR 2 ENGINE.
